# SDR ABXA060175

- Difficulty date: May 18, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 53,738 hours, 50,333 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, NO THREE GEAR GREEN OR RED GEAR UNSAFE LIGHTS.  FOLLOWED ABNORMALS (GEAR RECYCLE), CONTACTED MAINTENANCE CONTROL.   INSTRUCTED TO PULL AND RESET LANDING GEAR WARNING CIRCUIT BREAKER.  ALL INDICATIONS THEN WERE NORMAL FOR LANDING.  REMOVED AND REPLACED 5 AMP LANDING GEAR WARNING CIRCUIT BREAKER (B1-187).  SYSTEM OPS CHECKED GOOD IAW DC9 AMM 32-60-00-0-0101.
